Author: Sorting Last Post on Top ↓ Message:
TREATL's Photo TREATL Posts: 6,030
2/6/13 3:34 P

My SparkPage
Send Private Message
Reply
NYMIEKAT,

One of these threads might be appropriate for you post your message at:
"Help, I'm Having a Bad Day, Daily Check-In. DWD Posse. You could also create a new topic and post your message there.

I'm glad you're with us! emoticon

Co-Leader, Dealing with Depression Team

"When I say itís you I like, Iím talking about that part of you that knows that life is far more than anything you can ever see or hear or touch. That deep part of you that allows you to stand for those things without which humankind cannot survive. Love that conquers hate, peace that rises triumphant over war, and justice that proves more powerful than greed.Ē Mr. Rogers


 Pounds lost: 20.0 
 
0
20.25
40.5
60.75
81
NYMIEKAT's Photo NYMIEKAT SparkPoints: (6,348)
Fitness Minutes: (10,753)
Posts: 39
2/6/13 10:45 A

My SparkPage
Send Private Message
Reply
I think i posted on the wrong topic board.

 current weight: 131.0 
 
135
132.5
130
127.5
125
NYMIEKAT's Photo NYMIEKAT SparkPoints: (6,348)
Fitness Minutes: (10,753)
Posts: 39
2/6/13 10:40 A

My SparkPage
Send Private Message
Reply
I haven't posted on this topic before, but was wondering if anyone is taking anything along with wellbutrin? I'm only taking 75 mg a day, but it's not quite doing the job. If I up it to 150 I get aggitated and anxious. but on the 75, I'm still a little depressed and crying in the middle of the day.

 current weight: 131.0 
 
135
132.5
130
127.5
125
IAMAGEMLOVER's Photo IAMAGEMLOVER Posts: 23,104
2/5/13 5:06 P

Community Team Member

My SparkPage
Send Private Message
Reply
Hi. I know it is going to sound like a broken record, but please call your Dr. The sooner the better. He/she will know what to do. Stay in touch and let us know how you are doing.

I love SparkPeople

Today is the first day of the rest of my life.

I am responsible for my own happiness.

My name is Bonnie






 
150,667 SparkPoints
SLIMMERKIWI's Photo SLIMMERKIWI SparkPoints: (126,046)
Fitness Minutes: (32,590)
Posts: 21,293
2/4/13 4:52 A

Community Team Member

My SparkPage
Send Private Message
Reply
Hi - I hope that you have made contact with your Dr by now, but if you haven't, please do so immediately.

Sometimes there are teething problems (temporary side-effects) but regardless of that, you should be very closely monitored when being put onto a p.med or changed from one to another. The fact that you have had some suicidal thoughts indicates that this is an emergency - either because of a side-effect (which means that it will need to be changed) OR because you need another one entirely to help your depression because the Citalopram is only doing SOME of the job.

Please let us know how you got on after you have been to your Dr. Remember - if the Medical Centre indicates you have to wait some time for an appointment TELL them it is an emergency because of the suicidal thoughts!

Kris

Co-Moderator Dealing with Depression
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=953


Team Leader Essential Tremors :-) (Benign and Familial) www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=30225


Co-Leader Crohn's Can't Stop Me
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=17464


I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan


 current weight: 151.0 
 
211
196
181
166
151
MAJONES1225's Photo MAJONES1225 Posts: 5,543
2/4/13 1:04 A

My SparkPage
Send Private Message
Reply
Hi, and I hope that everything will work out for you.

"Be not afraid of growing slowly, be afraid only of standing still."


 Pounds lost: 42.3 
 
0
12.5
25
37.5
50
TREATL's Photo TREATL Posts: 6,030
2/4/13 12:42 A

My SparkPage
Send Private Message
Reply
I take Citalopram which has a recommended dose of 20 to 40 mg. For few weeks in 2012, I was taking (per Dr. order) 60 mg. per day, due to continued depression symptoms. During that time, the FDA released a warning to cease dosing at levels above 40 mg. because of the occurrence of heart arhythmias (irregular heart beats) with higher doses. I consulted my psychiatrist.He decreased my Citalopram dose back to 40 mg.and added another antidepressant. I have been taking the meds he ordered for a couple of months and I'm feeling much better

Stay in touch, okay? You matter and we care. emoticon

Lynne

Co-Leader, Dealing with Depression Team

"When I say itís you I like, Iím talking about that part of you that knows that life is far more than anything you can ever see or hear or touch. That deep part of you that allows you to stand for those things without which humankind cannot survive. Love that conquers hate, peace that rises triumphant over war, and justice that proves more powerful than greed.Ē Mr. Rogers


 Pounds lost: 20.0 
 
0
20.25
40.5
60.75
81
CAROLJEAN64's Photo CAROLJEAN64 Posts: 11,397
2/3/13 10:20 P

My SparkPage
Send Private Message
Reply
I agree you should check with your doctor immediately. Be sure to ask about SAD (seasonal affective disorder) as well.

Lost 65 lbs and maintained since 2006.


 current weight: 10.0  over
 
15
7.5
0
-7.5
-15
CANDICE293's Photo CANDICE293 SparkPoints: (4,147)
Fitness Minutes: (610)
Posts: 478
2/3/13 10:11 P

Send Private Message
Reply
It could be that your body is getting used to the medication and you need a higher dose for it to become effective especially if you are just starting out. It happened with me when I was on Prozac most important is to consult with your doctor and lets/he decide what is best for you. Feel better!

Candice

 Pounds lost: 1.0 
 
0
27
54
81
108
ONEMONSTERSMOM's Photo ONEMONSTERSMOM SparkPoints: (34,845)
Fitness Minutes: (30,993)
Posts: 1,792
2/3/13 9:35 P

My SparkPage
Send Private Message
Reply
My opinion is to go back to your Doctor sooner than later. You are not being a baby just because you have an illness. Does taking insulin make a diabetic a baby? No it is life saving medication to deal with their illness and it is the same for depression medications. If it was helping in the beginning and now less so I would let the doctor adjust the dosage or medication. Take care of yourself and hope its better soon. Make sure if you are suicidal to take care of it immediately and go to your ER if need be. There is a post with lists of suicide hotlines. Remember this feeling comes from the depression and things will get better.
Marilyn

Life is what you make of it. Choose to be happy about something Now! Choose to make your life an adventure.


 current weight: 171.0 
 
190
175
160
145
130
HEALTHY1017 Posts: 5
2/3/13 9:18 P

My SparkPage
Send Private Message
Reply
Hey, I started taking Citalopram for depression in December. I worked fine, my anxiety was down, my binging was happening less and less and I felt great. Now all of the symptoms are coming back and I don't know what to do. I'm getting sad all the time again, binge eating, some suicidal thoughts and having panic attacks. Is this possible? Should I allow my doctor to up my dosage if that's what she wants or should I stop being a baby and just get off of these entirely

 current weight: 21.0  over
 
25
12.5
0
-12.5
-25
Page: 1 of (1)  

Report Innappropriate Post

Other Dealing with Depression General Team Discussion Forum Posts

Topics: Last Post:
Do any of you repress memories still ? 7/26/2013 11:14:56 AM
It's getting harder 3/19/2014 12:39:52 PM
New diagnosis. Looking for guidance. 7/6/2013 10:49:17 AM
. 6/12/2013 8:31:01 AM
citalopram/ celexa 8/25/2014 1:37:00 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x953x51964967

Review our Community Guidelines